# SDR AALA202204267125

- Difficulty date: April 15, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A300*
- Aircraft serial: 6401
- Aircraft time: 24,106 hours, 7,012 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: BA1650101
- Part serial: SAAP2893
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 20,196 hours, 7,898 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR EVENT REPORTED  BY CABIN CREW DESCRIBED AS MUSTY. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202204187125: MAINTENANCE FOUND THE APU GENERATOR LEAKING OIL AND REPLACED IT PER AMM 24-23-51. ** (CLOSED)
